# SDR SIMA2492

- Difficulty date: September 5, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: HP84843062
- Part serial: 1544
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4881 - WHEN LANDING GEAR SELECTED DOWN DURING APPROACH LANDING CONTROL CB (F-7) POPPED AND GEAR TRANSIT LIGHT REMAINED ON WITH LT AND RT MAIN GEAR LIGHTS EXTINGUISHED RESET CB (F-7) CAME BACK TO LAND WITHOUT INCIDENT.  AIRCRAFT TO BE FERRIED TO ALB GEAR DOWN.  REMOVED AND REPLACED LANDING GEAR CONTROL VALVE IAW SAAB AMM 32-31-15.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
